# SDR SWAA2023030800117

- Difficulty date: February 7, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 58,667 hours, 35,279 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOOR PANEL #242TF TOP SKIN FIBERGLASS PEELING OFF<[01] FABRICATED PASSENGER CABIN FLOOR PANEL #242TF PER DRWG #147A5810 BY OUTSIDE VENDOR PO#2006738. THIS PANEL WILL BE INSTALLED ON FAULT #TTG8Q00GQ3F2 PER B737-700 AMM 53-21-00-400-801.;[02] VERIFIED STEP #1.
